# SDR 96ZZZM1076

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Press Tube
- Part number: 793651
- Condition: Fractured
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE AT FL 330, NR 2 ENGINE, AFTER ONE AND ONE QUARTER HOURS OF FLIGHT, LOW OIL/FILTER LIGHT CAME ON.  OIL QUANTITY DROPPED TO HALF GALLON.  OIL PRESSURE DROPPED TO 20-30 PSI.  SHUTDOWN IN FLIGHT WITH CUTOFF SWITCH.  FOR REMAINING 30 MINUTES OF FLIGHT WHILE WINDMILLING MAINTAINED POSITIVE OIL PRESSURE.  AN OPERATIONAL DECISION WAS MADE TO REPLACE THE ENGINE.  IN THE SHOP, ISOLATED THE CAUSE OF THE OIL LOSS TO A BROKEN NR 6 BEARING OIL PRESSURE TUBE.  (M)
